Publication
Title
Author inflation leads to a breakdown of Lotka's law
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2001
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
52:8(2001), p. 610-614
ISI
000169032200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.08.2017